Benadryl® Allergy Ultra Tabs, 144 Count
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
- runny nose
Take every 4 to 6 hours, or as directed by a doctor.
Do not take more than 6 times in 24 hours.
- Adults and Children 12 years and older: 1 to 2 tablets
- Children 6 to under 12 years: 1 tablet
- Children under 6 years: Do not use
Active Ingredient (in each tablet) - Purpose:
Diphenhydramine HCl 25 mg. - Antihistamine
Carnauba Wax, Crospovidone, D&C Red no. 27 Aluminum Lake, Dibasic Calcium Phosphate Dihydrate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Pregelatinized Starch, Stearic Acid, Titanium Dioxide
Carnauba Wax, Croscarmellose Sodium, D&C Red no. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Each tablet contains: calcium 15 or 20 mg
Store between 20-25°C (68-77°F). Avoid high humidity. Protect from light.
Do not use:
- to make a child sleepy
- with any other product containing diphenhydramine, even one used on skin
- a breathing problem such as emphysema or chronic bronchitis
- trouble urinating due to an enlarged prostate gland
When using this product:
- marked drowsiness may occur
- avoid alcoholic drinks
- alcohol, sedatives, and tranquilizers may increase drowsiness
- be careful when driving a motor vehicle or operating machinery
- excitability may occur, especially in children
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)